MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3542007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: not provided.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient of unknown age who underwent breast augmentation revision with two 200cc mentor memorygel breast implants on (b)(6) 1993, had to undergo bilateral explantation without replacements on (b)(6) 2019 for unspecified reasons.No device issue such as rupture was reported.This medwatch form is for the right breast prosthesis.
 
Additional Manufacturer Narrative
On 12/12/2019, the product investigation was completed.Device investigation summary: during visual inspection of the device it was observed with no apparent damage.No anomalies were observed.The manufacturing records were reviewed and the manufacturing criteria were met prior to the release of this lot.An investigation of the returned device was performed, and mentor could not uncover any device failure that we could connect to the reported issue.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9267247
Report Number1645337-2019-22982
Device Sequence Number11230952
Product Code FTR
UDI-Device Identifier00081317000631
UDI-Public00081317000631
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1993
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3542007
Device Lot Number84522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2019
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;